# SDR GLBA2001021

- Difficulty date: February 2, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- Aircraft time: 10,660 hours, 13,539 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 6224565001
- Part serial: 4863
- Condition: Inoperative
- Location: Cockpit
- Part time: 9,158 hours, 12,014 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK.  PILOT EADI SHOWED EXTREME PITCH VARIATIONS.  REMOVED AND REPLACED NR 1 VERTICAL GYRO, OPS CHECKED SYSTEM GOOD.
